# SDR SWAA2022032542623

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO COMPARTMENT AFT BULKHEAD LOWER ANGL EACCES PANEL SUPPORT STA 500D LEFT TO RIGTH; EVIDEMCIA OF CORROSION. / REMOVED AND REPLACE LOWER RAIL AT STA 500D-25L TO 25R P/N 143A9485-35 AS PER B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 DWG 143A9481
